I am to have knee replacement and surgeon wants me of medication , will I have reaction. Have been on azathioprine for more than 10 years following colon resection after Crohns decease
He won't expect you to be off it very long. You just need to have a good immune system so you don't get every infection that comes along. An infection in a knee replacement can mean trouble for replacement and supporting structures. Talk to the dr that orders the med about it.
- Azathioprine Information for Consumers
- Azathioprine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azathioprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 2 answers
Posted 20 Aug 2011 • 2 answers
Knee Joint Replacement - I had TKR on June 18 and a week later had an allergic reaction to meds and?
Posted 31 Aug 2013 • 2 answers
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Posted 18 Mar 2016 • 2 answers
Posted 3 Apr 2017 • 1 answer